View Single Post
Old 11-16-2012, 05:01 PM   #4
VeeJ VeeJ is offline
Facilitator
(female)
 
Join Date: Feb 2004
Posts: 4,944
VeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB User
Re: Does this make sense?

Hi again. I'm no doctor (understatement), so I'm glad you're seeing you're seeing your rheumatologist in December.

Re: your upper chest redness. My sister is hypothyroid, has taken Synthroid for 6+ years, and her V-neck area always, and I mean ALWAYS, looks reddish & flushed. But I don't know if that's typical of hypothyroidism, you could ask. There's also a lupus skin rash called tumid lupus which looks like fiery reddishness in the V-neck area...

I know a woman with vitiligo & hypothyroidism, now in her 60's. She's had both since her mid-20's but has gone no further---so may those be ALL you get forever. Let us now how you're doing when you have the time. All my best, Vee

 
Reply With Quote